View Full Version : Focalin - Side Effects


TommySama
08-28-09, 05:06 AM
I just began taking ADD/ADHD medications this spring. Began with generic Ritalin which gave me headaches and generally made me feel over focused, giving me headaches after about an hour (regardless of dose). Now I have been prescribed Focalin, which is a 'mirror drug' which is supposed to have less symptoms. With this drug I've noticed much better focus, but my symptoms now are stomach aches, jaw clenching and irritability.

I get short with people much more easily, and its pretty frustrating. I suppose I will have to call my doctor and ask if another medication would be as effective/more-so without the angry side effects.

Have others here had similar side effects using Focalin?

4myadd
09-16-09, 02:07 PM
So far: great muscular tension, head pressure, irritability and no results-- but it is too early in trial to be sure if these are just early side-effects that will go away after my body adjusts.

Background: Switched from dex yesterday (not sure if Dex was pooping out or if it was the switch from Malli to Barr Dex that made it seem to be less effective than in the past). Tried 1/2 dose (20 mg XR) yesterday afternoon, full 40 mg starting dose this morning (20 mg x 2.)